WoRMS source details
Gosliner T. M.; Bertsch H. (2004). Systematics of Okenia from the Pacific coast of North America (Nudibranchia: Goniodorididae) with descriptions of three new species. Proceedings of the California Academy of Sciences. (4) 55(22): 414-430.
128527
Gosliner T. M.; Bertsch H.
2004
Systematics of <em>Okenia</em> from the Pacific coast of North America (Nudibranchia: Goniodorididae) with descriptions of three new species
Proceedings of the California Academy of Sciences
(4) 55(22): 414-430
Publication
Available for editors
[request]

Date
action
by
2013-01-12 18:30:12Z
created
db_admin
Okenia angelica Gosliner & Bertsch, 2004 (original description)
Okenia cochimi Gosliner & Bertsch, 2004 accepted as Goniodoridella cochimi (Gosliner & Bertsch, 2004) (original description)
Okenia mexicorum Gosliner & Bertsch, 2004 accepted as Goniodoridella mexicorum (Gosliner & Bertsch, 2004) (original description)
Okenia cochimi Gosliner & Bertsch, 2004 accepted as Goniodoridella cochimi (Gosliner & Bertsch, 2004) (original description)
Okenia mexicorum Gosliner & Bertsch, 2004 accepted as Goniodoridella mexicorum (Gosliner & Bertsch, 2004) (original description)